advertisement
Question
Posted by: cheaky | 2012/08/27

just started contraception injection &  2 month in start bleeding

i changed from being on oralcon (nordette) for many years to the 3 month injection. I was due my period in about 3 days,and it was taken away, then the next month came and my period was still gone. now 2month into it, i have started a period... and it seems to be a bit longer than i would have had when on the pill..... is this normal... i am only due for next shot at the end of September....

I am of the thought that things will probably be a bit irregular as my body will need time to adjust etc.. but just wondering if i am correct in my way of thinking

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal and it does take time for your body to adjust, so give it a bit longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Puma | 2012/09/14

I started last month and nw after 2 weeks I don''t know if im spotting but my discharge is brown but not smelly. HELP!!!!

Reply to Puma
Posted by: gynaedoc | 2012/08/29

It is normal and it does take time for your body to adjust, so give it a bit longer.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement